Jump to content

Question about Botox...


Daisygirlsk
 Share

Recommended Posts

Hello,

I am into my 8th month of withdrawal.  I still have daily symptoms but I am very slowly making some progress.  I seem to have hit the ten month wave a week or so ago.  It was terrifying and severe and lasted a week and a half.  I feel I have made some more improvement since then. 

 

From 2007-2016 I got botox injections every year to control my excessive sweating.  It is getting bad again and I am wondering if having Botox during withdrawal is a bad idea or if there are any potential adverse reactions because of it?  I never had issues with it for the 9 years I had it done but everything is scary in withdrawal.

 

Any tips or advice?  Thank you.

April 2011 - citalopram 20 mg

April 2018 - tapered in 4 weeks

Nov 2018 - reinstated 20 mg on advice of psychiatrist

Stopped 8 days later bad reaction

November 5 2020 - reinstated citalopram 0.5mg. 

November 8 2020 - went up to 1mg. 

November 10 2020 - stopped citalopram.  

December 8 2020 - reinstate 2.5mg citalopram. Stayed on until December 17

December 18 and 19 2020 - 1.75mg citalopram.

December 20 2020 - discontinue citalopram again 

Current: ativan 0.25mg in morning and at supper. 0.50mg before bed. Holding.

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy